A certain estimate of a polyharmonic function and its derivatives near the boundary of the domain. II
Differencialʹnye uravneniâ, Tome 4 (1968) no. 8, pp. 1509-1518
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_8_a14,
author = {A. S. Fokht},
title = {A certain estimate of a polyharmonic function and its derivatives near the boundary of the domain. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1509--1518},
year = {1968},
volume = {4},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_8_a14/}
}
A. S. Fokht. A certain estimate of a polyharmonic function and its derivatives near the boundary of the domain. II. Differencialʹnye uravneniâ, Tome 4 (1968) no. 8, pp. 1509-1518. http://geodesic.mathdoc.fr/item/DE_1968_4_8_a14/